My dream was of a brown horse with black accents (main, feet, nose, Tail, etc.) It was going to be put down (not by me) because it had a broken lower leg. The horse began talking to me telepathically begin me to make them stop and not kill it. He was telling me he was going to be ok and would heal just fine. I was able to convince the rancher to NOT down the horse and the horse swung his head knocking me to the ground then laid down next to me and rubbed his head and face all over me thanking me for saving him. It was awesome.
Absolutely LOVE this top! The print is so bold and gorgeous!
Please order the comments in this page in decrescent time (with the newest on top)!
Thank you for this wonderful opportunity.
Hi. Unexplained weight loss, like other symptoms, is something to talk to your doctor about. This is in case it is a symptoms of something else and not a side effect of treatment.
Hi,I!￣m currently on TB treatment rifafour. My CD4 is currently 249, my doc has put me on odimune & purbac ds. I!￣m scared of taking all this treatment @once. I!￣m kind of confused as when to take these without causing complications. Can I take purbac & odimune at the same time?
TribuSs has has made me to hav cramps on my both legs is there anything that can help me pls help me gud ppl
at ang mga amo mong si abigail at nancy, di na kailangan ng sobrang kembot kasi wala silang karapatan. ang papangit nila. ikaw ang dakilang tagapunas ng pwet ng mga binay. pwehhh.
I am sorry but we are based in the UK and I don!￣t have knowledge of individual doctors in India.